# SDR 97UAL900688

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980611
- Condition: Malfunctioned
- Location: Apu
- Part time: 23,628 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

APU PNUEMATICS INOP.  *S/D*  REPLACED APU SURGE CONTROL VALVE.  MOTORED ENGINES AND DUCT PRESSURE NORMAL.
